Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimer: 0040-2508
ISSN En ligne: 1943-6009

Volumes:
Volume 79, 2020 Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v69.i16.30
pages 1429-1436

ACOUSTIC WAVE SCATTERING BY CURVILINEAR RINGS

G. I. Koshovy
M. Zhukovsky National Aerospace University (Kharkov Aviation Institute), 17, Chkalov St., Kharkiv, 61070, Ukraine

RÉSUMÉ

The problem of acoustic wave scattering by curvilinear rings obtained by revolution of the CSA (Cantor set of arcs) generator with a variable fractal dimension is considered. By applying the integral equations (IE) technique, the 3-D mathematical model is reduced, without loss of rigor, to a 2-D one. The possibility is analyzed to apply the direct method of mechanical cubatures to the case of a parabolic generator of fractal objects. The suggested approach can be generalized without special efforts to an arbitrary stage of the fractal generation.